# SDR MASA2020061710105

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 24,210 hours, 21,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN PAX DOOR HARD TO OPEN.	PERFORMED OPERATION CHECK SYSTEM NORMAL.
